Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 116, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 19, 2016, 7:00 PM CDT for Grand Forks County, Walsh County, North Dakota; Marshall County, Polk County, Minnesota. It was in force for 60 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 7:00 PM CDT (00:00 UTC)
- Expired
- Jul 19, 2016, 8:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 70.0 mph
Counties Marshall County, MN, Polk County, MN, Grand Forks County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 67 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:05 PM CDT | TSTM WND GST 61 | 2 Ese Grafton, ND | PEAK WIND MEASURED AT THE GRAFTON AIRPORT /KGAF/. |
| Jul 19, 7:07 PM CDT | TSTM WND GST 70 | Minto, ND | ESTIMATED BY FIREFIGHTERS IN TRUCK. |
| Jul 19, 7:13 PM CDT | TSTM WND GST 70 | 4 E Minto, ND | |
| Jul 19, 7:18 PM CDT | TSTM WND DMG | 4 N Gilby, ND | LARGE MATURE TREES BROKEN DOWN IN SHELTER BELTS ALONG CR2. |
| Jul 19, 7:30 PM CDT | TSTM WND GST 95 | 7 E Ardoch, ND | NUMEROUS TREES WERE SNAPPED OR UPROOTED ACROSS WALSHVILLE TOWNSHIP. AT LEAST ONE WOODEN POWER POLE WAS SNAPPED ALONG CR54 JUST WEST OF THE RED RIVER BRIDGE. |
| Jul 19, 7:35 PM CDT | TSTM WND DMG | Oslo, MN | TREE UPROOTED ONTO A HOUSE ROOF. |
| Jul 19, 7:35 PM CDT | TSTM WND GST 90 | Oslo, MN | NUMEROUS TREES SNAPPED OR UPROOTED AROUND TOWN AND ACROSS SOUTHERN OAK PARK TOWNSHIP. WIND DRIVEN HAIL STRIPED SEVERAL FIELDS BARE ALONG AND SOUTH OF MN STATE HIGHWAY 1. PEAK WINDS ESTIMATED FROM 85 TO 95 MPH. |
| Jul 19, 7:38 PM CDT | HAIL 2.5 | 15 N East Grand Forks, MN | HAIL FROM PING PONG BALL TO TENNIS BALL SIZED FEEL ACROSS NORTHERN HIGDEM TOWNSHIP. |
| Jul 19, 7:40 PM CDT | TSTM WND GST 90 | 14 N East Grand Forks, MN | NUMEROUS TREES SNAPPED OR UPROOTED IN SHETER BELTS AND SEVERAL FIELD STRIPED WITH WIND DRIVEN HAIL...ACROSS NORTHERN AND CENTRAL HIGDEM TOWNSHIP. |
| Jul 19, 7:52 PM CDT | TSTM WND DMG | Manvel, ND | SHEET METAL STRUCTURE DEMOLISHED. PHOTO POSTED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted.
360
WUUS53 KFGF 200000
SVRFGF
MNC089-119-NDC035-099-200100-
/O.NEW.KFGF.SV.W.0116.160720T0000Z-160720T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT TUE JUL 19 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...
SOUTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
SOUTHEASTERN WALSH COUNTY IN NORTHEASTERN NORTH DAKOTA...
GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA...
* UNTIL 800 PM CDT
* AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VOSS...OR 8
MILES SOUTH OF GRAFTON...MOVING SOUTHEAST AT 55 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...PUBLIC. MULTIPLE TREES HAVE BEEN REPORTED TO HAVE BEEN
SNAPPED IN THE GRAFTON AREA.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MINTO AROUND 700 PM CDT.
FOREST RIVER AND ARDOCH AROUND 705 PM CDT.
JOHNSTOWN AND POLAND AROUND 710 PM CDT.
GILBY AROUND 715 PM CDT.
MANVEL AND MEKINOCK AROUND 720 PM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 124 AND 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4841 9684 4768 9659 4768 9776 4841 9779
TIME...MOT...LOC 2358Z 333DEG 49KT 4830 9746
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
HOPKINS2 follow-up statements
641
WWUS53 KFGF 200025
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
725 PM CDT TUE JUL 19 2016
MNC089-119-NDC035-099-200100-
/O.CON.KFGF.SV.W.0116.000000T0000Z-160720T0100Z/
POLK MN-MARSHALL MN-WALSH ND-GRAND FORKS ND-
725 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN POLK...SOUTHWESTERN MARSHALL...SOUTHEASTERN WALSH
AND GRAND FORKS COUNTIES...
AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOHNSTOWN...OR
19 MILES NORTHWEST OF GRAND FORKS...MOVING SOUTHEAST AT 60 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...PUBLIC. HAVE RECEIVED SEVERAL REPORTS OF SNAPPED TREES AND
WIND GUSTS UP TO 70 MPH.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
MEKINOCK...MANVEL AND HONEYFORD AROUND 730 PM CDT.
GRAND FORKS AFB AND EMERADO AROUND 735 PM CDT.
GRAND FORKS AND MERRIFIELD AROUND 745 PM CDT.
THOMPSON AROUND 750 PM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 124 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4832 9681 4768 9659 4768 9776 4833 9777
TIME...MOT...LOC 0023Z 337DEG 52KT 4812 9736
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
HOPKINS715
WWUS53 KFGF 200044
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
744 PM CDT TUE JUL 19 2016
MNC089-119-NDC035-099-200100-
/O.CON.KFGF.SV.W.0116.000000T0000Z-160720T0100Z/
POLK MN-MARSHALL MN-WALSH ND-GRAND FORKS ND-
744 PM CDT TUE JUL 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN POLK...SOUTHWESTERN MARSHALL...SOUTHEASTERN WALSH
AND GRAND FORKS COUNTIES...
AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANVEL...OR 8
MILES NORTH OF GRAND FORKS...MOVING SOUTH AT 50 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...PUBLIC. NUMEROUS REPORTS OF SNAPPED TREES AND WINDS UP TO
70 MPH.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
GRAND FORKS AND EAST GRAND FORKS AROUND 755 PM CDT.
THOMPSON...MERRIFIELD AND BYGLAND AROUND 800 PM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 124 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4832 9681 4768 9659 4768 9776 4833 9777
TIME...MOT...LOC 0043Z 341DEG 43KT 4803 9712
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
HOPKINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:20 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jul 19, 2:20 PM CDT, 4 hours 40 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 220 PM CDT TUE JUL 19 2016 .SHORT TERM...(This evening through Thursday) Issued at 149 PM CDT Tue Jul 19 2016 Convection will be the challenge for the early afternoon as instability continues to fight an H700 warm layer. A storm west of Devils Lake in the vicinity of a more localized area of nil MLCIN is moving into warmer air aloft and increasing MLCIN, however how much this will weaken over the next couple of hours is still in question as a well defined vort max moves east north of the border. Thinking has been convection would stay north of the border where the cap is weaker...however will put scattered storms along and north of Highway 2 for the remainder of the afternoon. Models have shown increasing potential for nocturnal activity developing across southern Manitoba and moving into northern Minnesota, where we are maintain a chance for storms however have pushed pushed those chance POPs further east closer to the 10 to 12 DEG H700 temps. Dew points have risen into the low 70s about as expected and as full solar tomorrow will heat up a warm boundary layer that will bring heat indices to near the 100 degree mark by tomorrow afternoon. There are no plans to change headlines for the excessive heat watch that goes into affect tomorrow, however the far southern valley has be best chance of seeing heat indices near 105 degrees, or the excessive heat warning criteria. Feeling is areas from Fargo north and within the valley will see advisory criteria with indices between 100 and 105, with potential for higher indices further south. Another round of storms is possible as another short wave embedded in the upper ridge moves across the area tomorrow, with the main inhibitor once again being mid level temps and the strength of the waves ability to break the cap. Temperatures should fall below 70 degrees during the night, however the hot and humid conditions will return on Thursday when more headlines (advisory/warning) will likely be needed. .LONG TERM...(Thursday night through Tuesday) Issued at 149 PM CDT Tue Jul 19 2016 Models in general agreement for this forecast period and went with a blended soln. The Thursday night and early Friday time frame should be quiet and remain warm as the H5 ridge stays over the area. By Friday evening...will see an area of low pressure develop across the western Dakotas with southerly flow pumping more heat and moisture across the area. As the wave traverses the forecast area on Saturday...will see increased chances for showers and storms. Slightly cooler temps will move south across the area behind the low by Sunday. Slightly cooler temps will remain...along with some scattered showers through the end of the period. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1244 PM CDT Tue Jul 19 2016 VFR conditions with isold TS near DVL early in the afternoon that should move northeast of the CWA over the next hour. Potential for TS development BJI/TVF after 06Z, however dependent on mid-level temps that may inhibit convection. && .FGF Watches/Warnings/Advisories... ND...Excessive Heat Watch from Wednesday afternoon through Thursday evening for Nods-030-039-049-052-053. MN...Excessive Heat Watch from Wednesday afternoon through Thursday evening for Mens>003-015-022>024-027>032-040. && SHORT TERM...Speicher LONG TERM...Voelker AVIATION...Speicher
Hazardous weather outlook, Jul 19, 6:41 AM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 641 AM CDT TUE JUL 19 2016 MNZ001>003-015-022>024-027>032-040-NDZ027-030-039-049-052-053- 201145- WEST POLK-NORMAN-CLAY-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-HUBBARD- WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-RICHLAND- 641 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP OR MOVE INTO THE AREA THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY. AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT INDICES REACH THE UPPER 90S TO AROUND 105. SEE LATEST NPWFGF STATEMENTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ004>009-013-014-016-017-NDZ006>008-014>016-024-026-028-029-038- 054-201145- KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-RED LAKE-NORTH CLEARWATER- SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRIGGS-STEELE-BARNES- WESTERN WALSH COUNTY- 641 AM CDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS...MAINLY IN THE DEVILS LAKE BASIN THIS AFTERNOON. THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS...MAINLY IN NORTHWESTERN MINNESOTA TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY. AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT INDICES REACH THE MID 90S TO AROUND 100. SEE LATEST NPWFGF STATEMENTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DTR
In the hours before
Local storm report, Jul 19, 1:26 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
126 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM HAIL 3 SE BRINSMADE 48.15N 99.28W
07/19/2016 M1.00 INCH BENSON ND TRAINED SPOTTER
&&
AVOELKERLocal storm report, Jul 19, 5:24 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
524 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL WALHALLA 48.92N 97.92W
07/19/2016 E2.50 INCH PEMBINA ND PUBLIC
HAILED FOR 15 MINUTES AT HIGHWAY 32 DINER IN WALHALLA
&&
SPEICHERLocal storm report, Jul 19, 6:25 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
625 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL CRYSTAL 48.60N 97.67W
07/19/2016 M3.00 INCH PEMBINA ND STORM CHASER
SENT VIA TWITTER
&&
SPEICHERLocal storm report, Jul 19, 6:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
647 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 3 NE MOUNTAIN 48.71N 97.82W
07/19/2016 M67.00 MPH PEMBINA ND PUBLIC
MEASURED ON A PERSONAL DAVIS SYSTEM
0621 PM TSTM WND GST 4 ESE CRYSTAL 48.58N 97.59W
07/19/2016 M54.00 MPH PEMBINA ND PUBLIC
MEASURED ON A PERSONAL DAVIS SYSTEM
&&
JKAISERLocal storm report, Jul 19, 7:00 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 9 W GRAFTON 48.41N 97.60W
07/19/2016 WALSH ND EMERGENCY MNGR
MULTIPLE LARGE TREES DOWN OR SNAPPED
&&
JKAISERThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:59 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Traill | 61 min |
| Jul 19, 8:31 PM CDT | Areal Flood Advisory | FGF | Grand Forks | 89 min |
| Jul 20, 3:05 AM CDT | Excessive Heat Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Ransom, Richland and 3 more | 18 hr |
| Jul 20, 3:05 AM CDT | Heat Advisory | FGF | Barnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 6 more | 18 hr |
| Jul 19, 7:52 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 40 min |
| Jul 19, 8:34 PM CDT | Special Weather Statement | FGF | Beltrami | 26 min |
| Jul 19, 8:43 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Pennington, Polk | 62 min |
| Jul 19, 8:54 PM CDT | Tornado Warning | FGF | Polk, Red Lake | 36 min |
| Jul 19, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 61 min |
| Jul 19, 9:04 PM CDT | Tornado Warning | FGF | Pennington, Red Lake | 27 min |
| Jul 19, 9:10 PM CDT | Tornado Warning | FGF | Beltrami | 50 min |
| Jul 19, 9:34 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 56 min |
| Jul 19, 9:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard | 61 min |
| Jul 19, 11:01 PM CDT | Special Weather Statement | FGF | Hubbard | 29 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.